Stochastic frequency characteristics

Authors
Citation
Hz. Wu et Xy. Zhou, Stochastic frequency characteristics, SIAM J CON, 40(2), 2001, pp. 557-576
Citations number
22
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics,"Engineering Mathematics
Journal title
SIAM JOURNAL ON CONTROL AND OPTIMIZATION
ISSN journal
0363-0129 → ACNP
Volume
40
Issue
2
Year of publication
2001
Pages
557 - 576
Database
ISI
SICI code
0363-0129(20010830)40:2<557:SFC>2.0.ZU;2-H
Abstract
This paper is concerned with stochastic linear-quadratic ( LQ) problems in infinite time horizon with control-dependent diffusions and indefinite cost weighting matrices. The classical approach of frequency domain is employed to tackle the problem, starting with the introduction of a frequency chara cteristic. The equivalence is established among the unique solvability of t he LQ problem, the solvability of the associated stochastic Riccati equatio n, the coercivity of some bilinear form in the Hilbert space of the admissi ble controls, and the uniformly positive definiteness of the frequency char acteristic matrix.